Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
414 Publications
2015 | Journal Article | LibreCat-ID: 31293
Weich T. Resonance Chains and Geometric Limits on Schottky Surfaces. Communications in Mathematical Physics. 2015;337(2):727-765. doi:10.1007/s00220-015-2359-z
LibreCat
| DOI
| arXiv
2015 | Conference Paper | LibreCat-ID: 31368
Hilgert J, Hoffmann M, Panse A. Kann professorale Lehre tutoriell sein? Ein Modellversuch zur Einführung in mathematisches Denken und Arbeiten. In: Paravicini W, Schnieder J, eds. Tagungsband Zum Hansekolloquium Zur Hochschuldidaktik Der Mathematik. WTM-Verlag; 2015:23–26.
LibreCat
2015 | Book | LibreCat-ID: 31373
Hilgert J, Hoffmann M, Panse A. Einführung in mathematisches Denken und Arbeiten: tutoriell und transparent. Springer; 2015. doi:10.1007/978-3-662-45512-8
LibreCat
| DOI
| Download (ext.)
2015 | Preprint | LibreCat-ID: 51526
Hilgert J, Pasquale A, Przebinda T. Resonances for the Laplacian: the cases BC2 and C2 (except over SOo(p,2), p>0 odd). Published online 2015.
LibreCat
| Download (ext.)
2015 | Preprint | LibreCat-ID: 51527
Hilgert J, Manon C, Martens J. Contraction of Hamiltonian K-spaces. Published online 2015.
LibreCat
| Download (ext.)
2015 | Preprint | LibreCat-ID: 51529
Hilgert J, Pasquale A, Przebinda T. Resonances for the Laplacian of products of two rank one Riemannian symmetric spaces. Published online 2015.
LibreCat
| Download (ext.)
2015 | Preprint | LibreCat-ID: 51530
Hilgert J, Alldridge A, Wurzbacher T. Superorbits. Published online 2015.
LibreCat
| Download (ext.)
2015 | Journal Article | LibreCat-ID: 38037
Rösler M, Voit M. A Central Limit Theorem for Random Walks on the Dual of a Compact Grassmannian. Symmetry, Integrability and Geometry: Methods and Applications. 2015;11(013):18pp. doi:10.3842/sigma.2015.013
LibreCat
| DOI
2014 | Journal Article | LibreCat-ID: 31294
Weich T. Equivariant spectral asymptotics forh-pseudodifferential operators. Journal of Mathematical Physics. 2014;55(10). doi:10.1063/1.4896698
LibreCat
| DOI
| arXiv
2014 | Conference Paper | LibreCat-ID: 31369 |

Panse A, Hilgert J, Hoffmann M. Handlungsbedarf in fachmathematischen Veranstaltungen? – Spezielle Maßnahmen an der Universität Paderborn. In: Roth J, Ames J, eds. Beiträge zum Mathematikunterricht 2014. WTM-Verlag; 2014:883–886. doi:10.17877/DE290R-15591
LibreCat
| DOI
| Download (ext.)
2014 | Journal Article | LibreCat-ID: 51394
Hilgert J, Möllers J, Kobayashi T. Minimal representations via Bessel operators. J Math Soc Japan. 2014;66:349-414.
LibreCat
2014 | Journal Article | LibreCat-ID: 51393
Hilgert J, Wurzbacher T, Alldridge A. Singular superspaces. Math Z. 2014;278:441-492.
LibreCat
2014 | Book Chapter | LibreCat-ID: 51466
Hilgert J, Ólafsson G. The Radon transform and its dual for limits of symmetric spaces. In: Mason G, Penkov I, Wolf JA, eds. Developments and Retrospectives in Lie Theory - Geometric and Analytic Methods. Vol 37. Developments in Mathematics. Springer; 2014.
LibreCat
2014 | Book Chapter | LibreCat-ID: 51465
Hilgert J, Hoffmann M, Panse A. Schwierigkeiten von Studienanfängern, verschiedene Lehrmethoden und Fragen an die Didaktik. In: Roth J, Ames J, eds. Beiträge zum Mathematikunterricht 2014. WTM Verlag; 2014.
LibreCat
2014 | Preprint | LibreCat-ID: 51531
Hilgert J, Pasquale A, Przebinda T. Resonances for the Laplacian on Riemannian symmetric spaces: the case of SL(3,R)/SO(3). Published online 2014.
LibreCat
| Download (ext.)
2014 | Journal Article | LibreCat-ID: 32025
Küster B. Discontinuity of the Fuglede-Kadison determinant on a group von Neumann algebra. Communications in Mathematics. 2014;22(2):141-149.
LibreCat
2014 | Journal Article | LibreCat-ID: 31296
Barkhofen S, Faure F, Weich T. Resonance chains in open systems, generalized zeta functions and clustering of the length spectrum. Nonlinearity. 2014;27(8):1829-1858. doi:10.1088/0951-7715/27/8/1829
LibreCat
| DOI
| arXiv
2014 | Journal Article | LibreCat-ID: 31297
Weich T, Barkhofen S, Kuhl U, Poli C, Schomerus H. Formation and interaction of resonance chains in the open three-disk system. New Journal of Physics. 2014;16(3). doi:10.1088/1367-2630/16/3/033029
LibreCat
| DOI
| arXiv
2014 | Journal Article | LibreCat-ID: 37667
Rösler M, Remling H. Convolution algebras for Heckman–Opdam polynomials derived from compact Grassmannians. Journal of Approximation Theory. 2014;197:30-48. doi:10.1016/j.jat.2014.07.005
LibreCat
| DOI
2014 | Journal Article | LibreCat-ID: 40068
Bogdan K, Dyda B, Luks T. On Hardy spaces of local and nonlocal operators. Hiroshima Mathematical Journal. 2014;44(2):193-215. doi:10.32917/hmj/1408972907
LibreCat
| DOI